xanax

Discussion in 'General Health & Wellness' started by nalagirl, Mar 13, 2013.

  1. nalagirl

    nalagirl New Member

    Hi, I just realized that I am addicted to xanax Ive been fooling myself for a couple of yrs now. Just tried to go down half a dose for a couple of days and its catching up w me. Sleeplessness, wierd dreams, almost panic attack. I think of taking maybe half of .5 which is my dose but I want to be strong I have to start somewhere right? I have barretts esphogaus precancerous condition but I dont think I need the xanex....
    Oh yeah and my ears are ringing [This Message was Edited on 03/13/2013]
  2. stick2013

    stick2013 Member

    If you are serious about getting off the Xanax, I would do it very very slowly. Yes, you will have terrible withdrawals from it, for a long time, but eventually you will make it.

    Instead of cutting the dose in half, you may want to try this. Cut a pill in half, and then quarter one half of it. So for a couple of weeks try taking 1/2 + 1/4. So that you are taking 3/4 of a pill. Then go down to 1/2 of a a pill for a few weeks. Then quarter the 1/2 and do 1/4 dose for awhile.

    As long as the pill is not a timed release pill it's ok to cut them.
  3. I took them..years ago..and thank God told my Dr. to give some other anxiety med..

    I am on klonopin or what most know it as clonazapem..... .1mg..once before I go to bed..sleep well into the morning...get off..and see if your Dr. can prescribe something else...I totally hate them...Helena

    P.S. they are very addictive...Good luck hun..Helena
  4. jaminhealth

    jaminhealth Well-Known Member

    of Lorazapam at bedtime with my sleep combo and FINALLY once I added Lemon Balm to my sleep combo I was able to eliminate Lorazapam totally....same family of benzos...

    My sleep cure is on the Alternatives board...

    My first encounter with Lorazepam was due to a panic attack which scared the bejeebies out me and I went to the ER and they introduced me to Lorazepam...yes they are highly addictive...I take other "calming supps" and I'm FINE now. Lemon Balm can be taken in the daytime too....jam
  5. what is Lemon Balm?....Can you explain it?...I will try it..and get off the benzos immediately...the Calms forte is great...I am having tremendous money issues,and family for help can't help at all...My retirement money won't be finalized till August...I am living on my Federal refund money..That's it!!! But I am sick with diabetes,high blood pressure,leg pain,depression,panic attacks,insomnia just to name a few....still I will go to a temp agency on Monday as I've mentioned below...Jamin..thanks for always answering my post..you're a doll...God truly Bless you.

    I am going to a temp agency on Monday...see if they can get me temp work full-time work for a couple of months...Helena...
  6. jaminhealth

    jaminhealth Well-Known Member

    and a member of the mint family...it's said to help reduce stress and anxiety, etc...do a search on it, there is a lot of info...it's been a miracle for me, getting off the benzo..

    Good luck on a temp job....jam

    Grape Seed Extract is my longterm supp and it's said
    to help reduce diabetic issues too...I'm on it over 17 yrs...

    I don't have diabetes, but it's a great addition to help build one's IMMUNE SYSTEM.....
  7. I will look into...God Bless you,hun...I Food Stamps online.and am going to apply for a temp job on Monday...God Willing,thanks,Helena
  8. Mikie

    Mikie Moderator

    Weaning off any Benzo has to be done very, very slowly or the withdrawal will be unbearable. Droping the dose by 20 percent at a time is better. It takes longer but will be much, much better for you. Also, please let your doc know you are weaning off. Good luck.

    Love, Mikie
  9. I remember once a while back taking Klonopin(Clonazapem)..and I didn't ween myself off slowly...

    When all of my meds were finished the Clonazapem..I started having the worst withdrawals symptoms...almost like a junkie...panic attacks,my whole body twitching and jerking,my whole body would literally jump up so high while I was laying in bed,hands,legs,arms,head,it was so scary...my heart beating so fast..and getting chest pains so bad..Dr. did confirmed by a stress test and echo..that it wasn't any foreseeable heart problems...It was panic attacks being brought on..by my body experiencing withdrawal symptoms cause I had no clonazapem to take ..like a heroin addict who doesn't have heroin to shoot in his vein..

    I still take the Clonazapem...but 1/2 a tablet only when needed..and not every day...

    Jamin..if you're reading this...anything really good...for anxiety issues that you can recommend..I am going to Target.to see if they sell the Lemon Balm and Grape Seed Extract...Sugars have been stable thank God...with change of diet..staying away from carbs..and we all know how hard that is...lol Take care Mikie..and thanks for your input...God Bless,Helena
  10. jaminhealth

    jaminhealth Well-Known Member

    and I have them all..

    Inositol (B6 family)
    Lemon Balm
    Gaba
    Calms Forte'

    B Complex daily